# SDR GTIA2022072636557

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 22,797 hours, 9,955 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Part number: 2079113AD
- Part serial: 1554735
- Condition: Failed
- Location: 11hl
- Part time: 2,960 hours, 1,336 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH CPC FAILURE ON T.O RECORDED CPC 1 ON RETURN TO FLL-REMOVED AND REPLACED CABIN PRESSURE  CONTROLLER AT FIN (11HL). PERFORMED OPS TEST. OPS TEST NORMAL. NO FAULTS NOTED AT THIS TIME. A/C OK FOR CONT'D SERVICE. REF AMM 21-31-34. BN
